# SDR 6521

- Difficulty date: February 17, 2004
- Submitted: February 17, 2004
- Operation: General aviation
- Aircraft: N3922C
- Make and model: Cessna 421C
- Aircraft serial: 421C0419
- Aircraft time: 9,480 hours
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Beam
- Part number: 505403042
- Condition: Cracked
- Location: Nacelle
- Part time: 9,480 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION OF BOTH LT AND RT NACELLE STRUCTURES, CRACKS WERE OBSERVED ON BOTH NACELLE, AFT BEAMS ON THE TOP AND AFT, OB AREAS. FOLLOWING EVALUATION OF THIS STRUCTURE BY THIS INSPECTION CREW AND A LOCAL DER, IT WAS DETERMINED THAT REPAIR OF THIS STRUCTURE IS NOT ECONOMICALLY FEASIBLE AND REQUIRES REPLACEMENT OF BOTH LT AND RT BEAM ASSEMBLIES, PROVIDED BY MFG. CLOSE ATTENTION TO THIS AREA IS RECOMMENDED DURING AIRCRAFT INSPECTION.
